It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-11-2006, 10:27 AM   #1
Inactive
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 562
oceandreams HB User
Anyone else feel WORSE when taking HRT?

I have tried bioidentical hormones and FemHRT. Both seem to make me actually feel worse emotionally -- more depressed, more anxious and more irritable (though they did help with hot flashes).

How can this be? I always thought that hormone treatment should help these things, not make them worse. Now I don't know where to turn for relief of these symptoms.

Last edited by oceandreams; 09-11-2006 at 02:53 PM.

 
Old 09-12-2006, 09:44 AM   #2
Senior Veteran
(female)
 
Join Date: Apr 2005
Posts: 609
Red Maple HB UserRed Maple HB User
Re: Anyone else feel WORSE when taking HRT?

oceandreams-I am on bioidentical hormones for hot flashes and it works like a charm. But it doesn't seem to affect the emotional part. I take a antidepressant called Celexa that helps tremendously, and an anti-anxiety called Ativan as needed when the anxiety gets to me. These drugs in combination with the hormones help me to feel pretty much normal again. Both of the prescriptions for the emotional issues really calm me down so I sleep well most of the time. When I can get a good night's sleep it makes all the difference in how I feel overall. It's worth a try to ask your doctor about emotional support during this time also. Good Luck

 
Sponsors Lightbulb
   
Old 09-19-2006, 02:43 PM   #3
Inactive
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 562
oceandreams HB User
Re: Anyone else feel WORSE when taking HRT?

Thanks, Red Maple, for your response. I recently started taking prozac and klonopin (similar to ativan) and they are helping, for now anyway.

Last edited by oceandreams; 09-19-2006 at 02:43 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hi - Does Anyone Here Have These Symptoms? Mia J Chronic Fatigue 23 04-20-2011 08:59 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
muscle spasms anyone else/? tired47 Thyroid Disorders 28 10-14-2009 10:54 AM
Has anyone had any success using vitex / chasteberry? michellebear Women's Health 17 08-03-2008 07:16 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (71), STLouisgal (30), WhistleDixie (23), missy222 (20), irisrose (19), jojopooh (19), solofelix (17), jw90 (10), georgina77 (9), CrazyLife414 (8)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!